# SDR 07FDEA04342

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,152 hours, 8,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK FROM FR 73 TO FR 65 BL 0 HAS SIX AREAS WITH CORROSION.  REMOVED AND REPLACED SEAT TRACK FROM FR 65 TO FR 78 IAW SRM 51-40-21.
